# SDR AMTA200600397

- Difficulty date: June 13, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- System (JASC): 4997 · APU System Wiring
- Part: Relay
- Part number: BACR13CG2A
- Condition: Unserviceable
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU HAD AUTO-SHUTDOWN, FAULT LITE ILLUMINATED AND EICAS MSG.  APU FAULT DISPLAYED.  NEXT START ATTEMPT ABNORMAL.  REMOVED AND REPLACED RELAY K00421 IAW WDM.  OPS CHECKED GOOD.  (K)
